On the additivity of the minkowski functionals

M. A. Khamsi, Piotr J. Wojciechowski

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this work, we investigate the additivity of the Minkowski functionals associated to a cone in a linear vector space. As an application we discuss the equivalence of the classical Caristi fixed point theorem in metric spaces and its vectorial version in cone metric spaces.

Original languageBritish English
Pages (from-to)635-647
Number of pages13
JournalNumerical Functional Analysis and Optimization
Volume34
Issue number6
DOIs
StatePublished - 1 May 2013

Keywords

  • Caristi fixed point theorem
  • Cone metric spaces
  • Fixed point
  • Minkowski functional

Fingerprint

Dive into the research topics of 'On the additivity of the minkowski functionals'. Together they form a unique fingerprint.

Cite this